# SDR SWAA2023041918377

- Difficulty date: March 18, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 59,800 hours, 35,508 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Spar
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK REAR SPAR AFT POSITION ORSS 270 AT LT WING 2023-191829<[01] REPLACED REAR SPAR AFT POSITION ORSS 270 AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02.;[02] TASK CARD COMPLETED
